# SDR AUS20010935

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Broken
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) LH LANDING GEAR INBOARD RETRACTION ROD OUTBOARD RODEND BALL SOCKET FRACTURED.
